Generalized shadowing for discrete semidynamical systems

Volume 88 / 2006

Wojciech Jab/lo/nski, Jacek Tabor, J/ozef Tabor Annales Polonici Mathematici 88 (2006), 263-269 MSC: Primary 35C30. DOI: 10.4064/ap88-3-5

Abstract

We provide a unified approach to different types of shadowing. This enables us to generalize some known shadowing result.

Authors

  • Wojciech Jab/lo/nskiInstitute of Mathematics
    University of Rzeszów
    Rejtana 16 A
    35-310 Rzeszów, Poland
    e-mail
  • Jacek TaborInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail
  • J/ozef TaborInstitute of Mathematics
    University of Rzeszów
    Rejtana 16 A
    35-310 Rzeszów, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image